# SDR SWAA2016031549924

- Difficulty date: February 17, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 64,204 hours, 51,409 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6959886
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR MLG BEAM FITTING CRACKED.  R & R FITTING IAW SRM.
